# SDR SWAA2024121676986

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 6,810 hours, 3,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTAIN SIDE FLASHLIGHT INOP AFT GALLEY CAPTAIN SIDE FLASHLIGHT LIGHT INOP<[01] REMOVED AND REPLACED BATTERY PACK ON AFT GALLEY; CAPT. SIDE FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD AT THIS TIME.
